# SDR IPXA1665460

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C UNLOAD POSITION, 11R LT SIDE CTR BUTTERFLY LOCK FLOOR PANEL DAMAGED AND SIDE LOCK DAMAGED.  FLOOR PANEL R & R TO S/M SHOP.  THIS IS A MAJOR REPAIR TRANSFERRED TO NRC 338942.  INSPECTED AREA.  INSTALLED NEW FLOOR PANEL IAW MM 53-01-06-4. FLOORBOARD INSTALLED.
